Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
197 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is feeling of warmth a side effect of tecfidera?

Premium Questions

Dr. Elona Xhardo MD

? side effects of tecfidera, something hormonal i should get checked out, or maybe just ms doing its ... normal rate and thicker than before when it fell out as a side effect at the... View answer

Answered by : Dr. Elona Xhardo ( Endocrinologist)
Dr. Sudhir Kumar MD

Hello, my daughter started Tecfidera last week and has significant bruising after an unnoticeable damage. I could not find any indication that Tecfidera affects clotting - am I missing something? Many ... View answer

Answered by : Dr. Sudhir Kumar ( Neurologist)
Dr. Kaushal Bhavsar MD

I have MS and am taking TECFIDERA for it. One of the side affects are low white blood count (mine .... Thanks for your help. I am very tried of feeling like this. XXXXXXX ... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr. Ajay Panwar MD

What is teh Daily routine for an MS Personality? I am curretnly on Fingolimod and how easy is to change the medication to Tecfidera? ... View answer

Answered by : Dr. Ajay Panwar ( Neurologist)
Dr. Praveen Tayal MD

side. Pelvic bone was sensitive to touch and I began have sharp pain in the left groin area. XXXXXXX 2 ... was in behind my knee and it felt like I was being stabbed with a needle. I have MS and currently take... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)

Public Forum Discussions

Dr.    Mohammed Taher Ali MD

I am taking an MS medication called tecfidera ben on it for 8 months no side effects ontil 2 weeks ... and use calimine lotion it s been two weeks stll won t go away I can t stop takeing the... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Nishith R S MD

Hi, I am in my 4th week of taking tecfidera for ms - the side effects of flushing, hot cheeks, chest and arms and nausea seem to be getting worse each time. It happens about 3 hrs after taking ... View answer

Answered by : Dr. Nishith R S ( Diabetologist)
Dr. Asti Yuliadha MD

I am a 58 year old woman with multiple sclerosis. I have been taking Tecfidera for almost three years now, and I am now getting flushing (one of its side affects). I was on Rebif shots for seven ... View answer

Answered by : Dr. Asti Yuliadha ( General & Family Physician)
Dr.   Ashakiran S MD

that, got only slightly worse on it, Don t feel the rebif helping at all, was wondering about the tecfidera, asked about the glenya too but he doesnt want to try it. ... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)
Dr. Praveen Tayal MD

if this could be a side effect of Tecfidera or Celexa? I started both of these meds approximately 2 months ago ... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)

Mobile Questions and Answers

Dr. Omprakash Ashokrao Deshmukh MD

Can be , see a doc.

Dr.     Suresh Heijebu MD

YES BUT IN CONSULTATION WITH YOUR DOCTOR